On projective and affine equivalence of sub-Riemannian metrics

F. Jean, S. Maslovskaya, I. Zelenko, Geometriae Dedicata (2019) 279–319.

Download
No fulltext has been uploaded.
Journal Article | Published | English
Author
; ;
Publishing Year
Journal Title
Geometriae Dedicata
Page
279-319
LibreCat-ID

Cite this

Jean F, Maslovskaya S, Zelenko I. On projective and affine equivalence of sub-Riemannian metrics. Geometriae Dedicata. 2019:279-319. doi:10.1007/s10711-019-00437-1
Jean, F., Maslovskaya, S., & Zelenko, I. (2019). On projective and affine equivalence of sub-Riemannian metrics. Geometriae Dedicata, 279–319. https://doi.org/10.1007/s10711-019-00437-1
@article{Jean_Maslovskaya_Zelenko_2019, title={On projective and affine equivalence of sub-Riemannian metrics}, DOI={10.1007/s10711-019-00437-1}, journal={Geometriae Dedicata}, author={Jean, Frédéric and Maslovskaya, Sofya and Zelenko, Igor}, year={2019}, pages={279–319} }
Jean, Frédéric, Sofya Maslovskaya, and Igor Zelenko. “On Projective and Affine Equivalence of Sub-Riemannian Metrics.” Geometriae Dedicata, 2019, 279–319. https://doi.org/10.1007/s10711-019-00437-1.
F. Jean, S. Maslovskaya, and I. Zelenko, “On projective and affine equivalence of sub-Riemannian metrics,” Geometriae Dedicata, pp. 279–319, 2019.
Jean, Frédéric, et al. “On Projective and Affine Equivalence of Sub-Riemannian Metrics.” Geometriae Dedicata, 2019, pp. 279–319, doi:10.1007/s10711-019-00437-1.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar